Follow
Nguyen Huy Chieu
Nguyen Huy Chieu
Department of Mathematics, Vinh University
Verified email at vinhuni.edu.vn - Homepage
Title
Cited by
Cited by
Year
Characterizing convexity of a function by its Fréchet and limiting second-order subdifferentials
NH Chieu, TD Chuong, JC Yao, ND Yen
Set-Valued and Variational Analysis 19 (1), 75-96, 2011
322011
A relaxed constant positive linear dependence constraint qualification for mathematical programs with equilibrium constraints
NH Chieu, GM Lee
Journal of Optimization Theory and Applications 158 (1), 11-32, 2013
262013
Relationships between Robinson metric regularity and Lipschitz-like behavior of implicit multifunctions
NH Chieu, JC Yao, ND Yen
Nonlinear Analysis: Theory, Methods & Applications 72 (9-10), 3594-3601, 2010
232010
Second-order subdifferentials and convexity of real-valued functions
NH Chieu, NQ Huy
Nonlinear Analysis: Theory, Methods & Applications 74 (1), 154-160, 2011
222011
Second-order subdifferentials and optimality conditions for C1-smooth optimization problems
NH Chieu, GM Lee, ND Yen
Applied Analysis and Optimization 1 (3), 461--476, 2017
202017
Constraint qualifications for convex optimization without convexity of constraints: New connections and applications to best approximation
NH Chieu, V Jeyakumar, G Li, H Mohebi
European Journal of Operational Research 265 (1), 19-25, 2018
192018
Coderivative characterizations of maximal monotonicity for set-valued mappings
NH Chieu, GM Lee, BS Mordukhovich, TTA Nghia
Journal of Convex Analysis 23 (2), 461-480, 2016
192016
Coderivative and monotonicity of continuous mappings
NH Chieu, NTQ Trang
Taiwanese Journal of Mathematics 16 (1), 353-365, 2012
192012
Computation of graphical derivative for a class of normal cone mappings under a very weak condition
NH Chieu, LV Hien
SIAM Journal on Optimization 27 (1), 190-204, 2017
182017
Further results on subgradients of the value function to a parametric optimal control problem
NH Chieu, BT Kien, NT Toan
Journal of Optimization Theory and Applications 168, 785-801, 2016
182016
Constraint qualifications for mathematical programs with equilibrium constraints and their local preservation property
NH Chieu, GM Lee
Journal of Optimization Theory and Applications 163, 755-776, 2014
182014
Subgradients of the optimal value function in a parametric discrete optimalcontrol problem
NH Chieu, JC Yao
Journal of Industrial and Management Optimization 6 (2), 401-410, 2010
172010
The Fréchet and limiting subdifferentials of integral functionals on the spaces L1 (Ω, E)
NH Chieu
Journal of mathematical analysis and applications 360 (2), 704-710, 2009
152009
Characterization of tilt stability via subgradient graphical derivative with applications to nonlinear programming
NH Chieu, LV Hien, TTA Nghia
SIAM Journal on Optimization 28 (3), 2246-2273, 2018
132018
SOS-convex Semi-algebraic Programs and its Applications to Robust Optimization: A Tractable Class of Nonsmooth Convex Optimization
NH Chieu, JW Feng, W Gao, G Li, D Wu
Set-valued and Variational Analysis 26 (2), 305-326, 2018
82018
Quadratic growth and strong metric subregularity of the subdifferential via subgradient graphical derivative
NH Chieu, LV Hien, TTA Nghia, HA Tuan
SIAM Journal on Optimization 31 (1), 545-568, 2021
62021
Characterization of convexity for a piecewise C2 function by the limiting second-order subdifferential
NH Chieu, JC Yao
Taiwanese Journal of Mathematics 15 (1), 31-42, 2011
62011
Second order optimality conditions for strong local minimizers via subgradient graphical derivative
NH Chieu, L Van Hien, TTA Nghia, HA Tuan
arXiv preprint arXiv:1903.05746, 2019
42019
Integral of the Clarke subdifferential mapping and a generalized Newton–Leibniz formula
NH Chieu
Nonlinear Analysis: Theory, Methods & Applications 73 (3), 614-621, 2010
42010
Convexifiability of continuous and discrete nonnegative quadratic programs for gap-free duality
NH Chieu, V Jeyakumar, G Li
European Journal of Operational Research 280 (2), 441-452, 2020
32020
The system can't perform the operation now. Try again later.
Articles 1–20